# SDR AALA200802621

- Difficulty date: December 1, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Condition: Broken
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABQ INFLIGHT.  CREW REPORTED LT MAIN LANDING GEAR UNSAFE INDICATION.  RETURNED TO ABQ AND LANDED WITHOUT INCIDENT.  FOUND LT MAIN LANDING GEAR BUNGEE ROD END SHREARED OFF. REPLACED LEFT MAIN LANDING GEAR BUNGEE ROD. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
